# SDR FDEA201110134484

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 1320-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, BS 1320-1540, LBL 45.50 GOUGED AND CORRODED.  BLENDED SEAT TRACK IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS.  R & R SEAT TRACK IAW SRM 51-40-02.  MAJOR REPAIR.
